# SDR UALA2012060803160

- Difficulty date: June 6, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Shim
- Condition: Migrated
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION SUPPORT FITTING MIGRATED SHIM AT AFT OUTBOARD END.  REPLACED MIGRATED SHIM WITH SOLID SHIM PER ECRA 5750-04450.  NON-ROUTINE 32697.
